# SDR V0XD2019100703

- Difficulty date: September 27, 2019
- Submitted: October 7, 2019
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 40,187 hours, 30,636 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Fitting
- Part number: MM67035329011
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY NET, FWD FLOOR TIE DOWN BRACKET DORRODED.   REMOVED AND REPLACED AFT BAGGAGE BAY NET, FWD FLOOR TIW DOWN BRACKET IAW CRJ 700 SRM 51-42-20, 51-42-06,53-61-43, 53-00-00, 51-21-11, AND 51-25-21
